Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simply connected homogeneous spaces


Author: Deane Montgomery
Journal: Proc. Amer. Math. Soc. 1 (1950), 467-469
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0037311-6
MathSciNet review: 0037311
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, Topologies for homeomorphism groups, Amer. J. Math. vol. 68 (1946) pp. 593-610. MR 0019916 (8:479i)
  • [2] K. Iwasawa, On some types of topological groups, Ann. of Math. vol. 50 (1949) pp. 507-558. MR 0029911 (10:679a)
  • [3] G. D. Mostow, Extendability of local transformation groups and groups on surfaces, Ann. of Math. vol. 52 (1950). MR 0048464 (14:18d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0037311-6
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society